# SDR QXEA2019030700103

- Difficulty date: March 7, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 41,615 hours, 43,906 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Quadrant
- Part number: FE280004
- Part serial: FR0175
- Condition: Defective
- Location: Zone 200
- Part time: 27,268 hours, 29,080 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF AS SOON AS PWR LEVERS WERE BROUGHT ABOVE FLIGHT IDLE NR 2 PEC AND MASTER CAUTION LIGHT ILLUMINATED PWRPLANT MESSAGE SHOWED ON ED. ABORTED TAKE OFF. REMOVED FROM SERVICE. INTERROGATED CDS, FOUND FAULT CODES 200A/B, CLEARED CODES AND PERFORMED PLA BETA FUNCTIONAL TEST IAW AMM 24-50-60-710-801 SUBTASK 24-50-60-720-003. FAULT CODE 200 A/B RETURNED. REMOVED AND REPLACED POWER QUADRANT, REF AMM TASKS 76-10-01-000-801 AND 76-10-01-400-801. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
